Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (924 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 535–544
DOI: 10.2977/prims/1195192009

Published online: 1974-08-31

Ergodic Automorphisms of T∞ Are Bernoulli Transformations

Nobuo Aoki[1] and Haruo Totoki

(1) Tokyo Metropolitan University, Japan

No abstract available for this article.

No keywords available for this article.

Aoki Nobuo, Totoki Haruo: Ergodic Automorphisms of T∞ Are Bernoulli Transformations. Publ. Res. Inst. Math. Sci. 10 (1974), 535-544. doi: 10.2977/prims/1195192009